Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 02:35:39 PM

Login with username, password and session length


Members
  • Total Members: 23488
  • Latest: shashmi
Stats
  • Total Posts: 638970
  • Total Topics: 48507
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Has anyone switched from Atripla to Stribild?  (Read 530 times)

0 Members and 1 Guest are viewing this topic.

Offline aaronlaxton

  • member
  • Posts: 1
    • My HIV Journey
Has anyone switched from Atripla to Stribild?
« on: January 07, 2014, 07:47:13 PM »
Tonight is actually my first night of taking stribild. I have been on Atripla for 2 1/2 years however the side effects became too problematic. Over the last 6-8 months dreams, nightmares and sleep interruption became worse. I am hoping that the transition over to stribild will be fairly easy since I have ARV in my system already.

Offline Schnauzer

  • Member
  • Posts: 37
Re: Has anyone switched from Atripla to Stribild?
« Reply #1 on: January 08, 2014, 12:14:45 AM »
After 5 1/2 years on Atripla (my first regimen), I switched to Stribild in June 2013.  I had the full gamut of mental/emotional/psychological side effects of Atripla: crazy, psychedelic dreams, constant brain fog, concentration difficulties, depression, insomnia.  Once I switched to Stribild all those side effects gradually disappeared over a two-week period. 

Stribild is great, but it seems it may be having a negative effect on my kidney function, which decreased significantly after about six months on Stribild.  Also we were hoping the switch away Atripla might have a positive effect on my glucose and cholesterol, but so far the switch hasn't made much of a difference.

I go back next week for a new round of blood tests, so we'll what see happens.  But I can say that I hope I never have to go back on Atripla.

One good turn gets most of the blankets.

Offline guitargal

  • Member
  • Posts: 52
Re: Has anyone switched from Atripla to Stribild?
« Reply #2 on: January 26, 2014, 12:13:56 PM »
wondered how your kidney tests were. do you have a GFR # you wish to share.

mine has been low for years.. ugh!  makes me  worry.

Offline contagion

  • Member
  • Posts: 74
Re: Has anyone switched from Atripla to Stribild?
« Reply #3 on: January 28, 2014, 12:20:24 AM »
Stribild made the head spinning go away only to give me GI troubles. Time for a switch again!
I have a t-shirt with my t-cells on it.

Offline JosephP

  • Member
  • Posts: 17
  • Keep looking FORWARD...
Re: Has anyone switched from Atripla to Stribild?
« Reply #4 on: January 30, 2014, 10:28:27 PM »
I was started by my doctor on Stribild but the insurance co didn't approve it...After two days...just two days on Atripla my ID office went to bat for me and they got Stribild approved.. Those three days on Atripla were hell...Hell on earth...I couldn't sleep and the few minutes I could do were plagued with horrendous nightmares...Ten minutes after taking the pill, I felt drunk, very drunk to the point that people thought I had been drinking.. I haven't had any problems with Stribild. I sleep well. Have my appetite back. Stribild has been God sent to me!!
We are all dealing with this. And we will live long and productive lives!!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.